# SDR C8GA20080032

- Difficulty date: November 20, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 68,721 hours, 33,719 cycles
- Engine: Pwa PW2037
- Engine time: 63,061 hours, 30,710 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 716435
- Condition: Damaged
- Location: Nr 1
- Part time: 63,061 hours, 30,710 cycles
- Stage of operation: CL
- How discovered: B
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 201 FROM MIA TO CCS - AFTER TAKEOFF WITH FLAPS RAISED APPROX 1800 FEET AND CLIMB THRUST SELECTED, 3 QUICK COMPRESSOR STALLS WERE HEARD AND FELT FROM THE NR 1 ENGINE.  APPROPRIATE CHECKLIST WAS PERFORMED, EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT BOROSCOPE INSPECTION REVEALED DAMAGE TO THE HIGH PRESSURE COMPRESSOR WHICH WAS DEEMED UNSERVICEABLE.  THE NR 1 ENGINE WAS REMOVED AND REPLACE.  OPERATIONAL AND LEAK CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
